Authors

Achim Ilchmann, Jonas Kirchhoff, Manuel Schaller

Abstract

The present work is a successor of Ilchmann and Kirchhoff (Math Control Signals Syst 33:359–377, 2021) on generic controllability and of Ilchmann and Kirchhoff (Math Control Signals Syst 35:45–76, 2022) on relative generic controllability of linear differential-algebraic equations. We extend the result from general, unstructured differential-algebraic equations to differential-algebraic equations of port-Hamiltonian type. We derive results on relative genericity. These findings are the basis for characterizing relative generic controllability of port-Hamiltonian systems in terms of dimensions. A similar result is proved for relative generic stabilizability.

Keywords

Differential-algebraic equation; Port-Hamiltonian system; Controllability; Stabilizability; Genericity; Relative genericity; 34A09; 93B05

Citation

  • Journal: Mathematics of Control, Signals, and Systems
  • Year: 2025
  • Volume: 37
  • Issue: 1
  • Pages: 23–59
  • Publisher: Springer Science and Business Media LLC
  • DOI: 10.1007/s00498-024-00392-7

BibTeX

@article{Ilchmann_2024,
  title={{Port-Hamiltonian descriptor systems are relative generically controllable and stabilizable}},
  volume={37},
  ISSN={1435-568X},
  DOI={10.1007/s00498-024-00392-7},
  number={1},
  journal={Mathematics of Control, Signals, and Systems},
  publisher={Springer Science and Business Media LLC},
  author={Ilchmann, Achim and Kirchhoff, Jonas and Schaller, Manuel},
  year={2024},
  pages={23--59}
}

Download the bib file

References